Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2018

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | I | J | L | R | S
Number of items: 11.

B

Basha, Lule and Mu├ža, Markela (2018) Kernel smoothing method for hazard rate estimation: an application to Albanian firm survival. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 217-221. ISSN 2671-3039

Bexheti, Bedrije and Jusufi-Zenku, Teuta and Asani, Qamile (2018) Distribution theory for exponential families. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 157-162. ISSN 2671-3039

C

Cela, Florion (2018) Some results on Greens relations in direct sum and product of rings. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 203-207. ISSN 2671-3039

D

Durmishi, Emin and Ibraimi, Alit (2018) Convergence in cone metric spaces with normal cones. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 172-175. ISSN 2671-3039

I

I. Shaini, Bilall and Jakupi, Arlind and Xhaferi, Gazmend and Rufati, Eip (2018) Graphical illustration of perturbed system of linear equations and computed number of condition via SDV. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 163-171. ISSN 2671-3039

J

Jusufi, Azir and Beqiri, Xhevair and Imeri-Jusufi, Bukurie (2018) Using classes of equivalence in the detecting and correcting errors in the wordcode. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 152-156. ISSN 2671-3039

L

Leka, Hizer (2018) Construct Hadamard matrices by means of several groups and prime numbers. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 208-216. ISSN 2671-3039

Lleshi, Ferzije and Rasimi, Krutan and Iseni, Egzona (2018) A note on the cluster sets of interpolating Blaschke products. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 196-202. ISSN 2671-3039

R

Rushiti, Ajten (2018) Stoneflies (Plecoptera, Insecta) from Sharr Mountain: A review. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 12-17. ISSN 2671-3039

S

Sadiki, Flamure and Ibraimi, Alit and Seferi, Ylldrita (2018) Relation between associative ternary operations and neutral sequences. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 222-231. ISSN 2671-3039

Sadiku, Alisa (2018) The role of social media on improving students' communication skills in English. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 58-63. ISSN 2671-3039

This list was generated on Thu May 19 00:59:02 2022 CEST.